| Catalog Number |
RBY4C0305 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/24/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2017-00974.The hospital disposed of the device.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the lumbar artery using ruby coils and a ruby coil detachment handle (rh1).During the procedure, the physician successfully deployed and detached several ruby coils into the target vessel using a lantern delivery microcatheter (lantern) and the rh1.The physician then deployed the last ruby coil and attempted to detach it using the same rh1.However, after two attempts, the ruby coil did not detach.The physician also tried to manually detach the coil but was unsuccessful.Therefore, the ruby coil was removed and the procedure was completed using additional coils.There was no report of an adverse effect to the patient.